# SDR UIEA2015082900463

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,985 hours, 37,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: BACR13CF2A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EXTERIOR EMER FLASH ON & OFF WITH EMER LIGHTS IN NORMAL.  TROUBLE SHOT IAW WDM 33-51-21.  R & R LT SIDE RELAY K371 IAW AMM 20-10-01.  OPERATIONS CHECKED GOOD.
